The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation
This article was published in the Journal of Computational Analysis and Applications [©2014 Eudoxus Press, LLC ] the article link is : http://eds.b.ebscohost.com/eds/detail/detail?sid=d208a030-a0c5-49e3-80af-0972d6420d48%40sessionmgr104&vid=0&hid=108&bdata=JnNpdGU9ZWRzLWxpdmU%3d#AN=92699...
Main Authors: | , |
---|---|
Other Authors: | |
Format: | Article |
Language: | English |
Published: |
© 2014 Eudoxus Press, LLC
2016
|
Subjects: | |
Online Access: | http://hdl.handle.net/10361/6856 |
id |
10361-6856 |
---|---|
record_format |
dspace |
spelling |
10361-68562016-11-16T07:05:18Z The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation Naher, Hasibun Aini Abdullah, Farah Department of Mathematics and Natural Sciences, BRAC University Nonlinear evolution equations Periodic solutions Solitary solutions The breaking soliton equation The improved (G'/ G)-expansion method This article was published in the Journal of Computational Analysis and Applications [©2014 Eudoxus Press, LLC ] the article link is : http://eds.b.ebscohost.com/eds/detail/detail?sid=d208a030-a0c5-49e3-80af-0972d6420d48%40sessionmgr104&vid=0&hid=108&bdata=JnNpdGU9ZWRzLWxpdmU%3d#AN=92699985&db=aph In this article, we generate abundant traveling wave solutions of partial differential equation, namely, the (2+1)-dimensional breaking soliton equation involving parameter by applying the improved (G'/G) -expansion method. In this method, G″+ψG′+ФG=0 together with (formula presented) is implemented, where Sf(f = 0,±1,±2,...,±U, ψ and Ф are constants. In addition, the obtained analytical solutions are illustrated in three different families including solitons and periodic solurions. Further, it is vital mentioning that, for a special case, some of our solutions are in good contract with those gained by other authors 2016-11-16T04:23:53Z 2016-11-16T04:23:53Z 2014-01 Article Naher, H., & Abdullah, F. A. (2014). The improved (G'/ G)-expansion method to the (2+1)-dimensional breaking soliton equation. Journal of Computational Analysis and Applications, 16(2), 220-235 15211398 http://hdl.handle.net/10361/6856 en http://eds.b.ebscohost.com/eds/detail/detail?sid=d208a030-a0c5-49e3-80af-0972d6420d48%40sessionmgr104&vid=0&hid=108&bdata=JnNpdGU9ZWRzLWxpdmU%3d#AN=92699985&db=aph © 2014 Eudoxus Press, LLC |
institution |
Brac University |
collection |
Institutional Repository |
language |
English |
topic |
Nonlinear evolution equations Periodic solutions Solitary solutions The breaking soliton equation The improved (G'/ G)-expansion method |
spellingShingle |
Nonlinear evolution equations Periodic solutions Solitary solutions The breaking soliton equation The improved (G'/ G)-expansion method Naher, Hasibun Aini Abdullah, Farah The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation |
description |
This article was published in the Journal of Computational Analysis and Applications [©2014 Eudoxus Press, LLC ] the article link is : http://eds.b.ebscohost.com/eds/detail/detail?sid=d208a030-a0c5-49e3-80af-0972d6420d48%40sessionmgr104&vid=0&hid=108&bdata=JnNpdGU9ZWRzLWxpdmU%3d#AN=92699985&db=aph |
author2 |
Department of Mathematics and Natural Sciences, BRAC University |
author_facet |
Department of Mathematics and Natural Sciences, BRAC University Naher, Hasibun Aini Abdullah, Farah |
format |
Article |
author |
Naher, Hasibun Aini Abdullah, Farah |
author_sort |
Naher, Hasibun |
title |
The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation |
title_short |
The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation |
title_full |
The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation |
title_fullStr |
The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation |
title_full_unstemmed |
The improved (G'/G)-expansion method to the (2+1)-dimensional breaking soliton equation |
title_sort |
improved (g'/g)-expansion method to the (2+1)-dimensional breaking soliton equation |
publisher |
© 2014 Eudoxus Press, LLC |
publishDate |
2016 |
url |
http://hdl.handle.net/10361/6856 |
work_keys_str_mv |
AT naherhasibun theimprovedggexpansionmethodtothe21dimensionalbreakingsolitonequation AT ainiabdullahfarah theimprovedggexpansionmethodtothe21dimensionalbreakingsolitonequation AT naherhasibun improvedggexpansionmethodtothe21dimensionalbreakingsolitonequation AT ainiabdullahfarah improvedggexpansionmethodtothe21dimensionalbreakingsolitonequation |
_version_ |
1814308296663760896 |